Previous |  Up |  Next

Article

References:
[1] K. Akô and T. Kusano: On bounded solutions of second order elliptic differential equations. J. Fac. Sci. Univ. Tokyo, Sect. I 11 (1964), 29–37. MR 0171988
[2] P. Drábek: Solvability and bifurcations of nonlinear equations. Longman, New York, 1992. MR 1175397
[3] S. Fučík: Solvability of nonlinear equations and boundary value problems. Reidel Publishing Company, Doudrecht-Boston-London, 1980. MR 0620638
[4] S. Fučík and A. Kufner: Nonlinear differential equations. Elsevier, Amsterdam-Oxford-New York, 1980. MR 0558764
[5] N. Fukagai: On decaying entire solutions of second order sublinear elliptic equations. Hiroshima Math. J. 14 (1984), 551–562. MR 0772986
[6] Y. Furusho: Existence of positive entire solutions of weakly coupled semilinear elliptic systems. Proc. Royal Soc. Edinburgh Sect. A 120 (1992), 79–91. MR 1149985
[7] Y. Furusho and T. Kusano: Existence of positive entire solutions for higher order quasilinear elliptic equations. J. Math. Soc. Japan 46 (1994), 449–465. DOI 10.2969/jmsj/04630449 | MR 1276832
[8] Y. Furusho and T. Kusano: Symmetric positive entire solutions for nonlinear biharmonic equations. Differentsial’nye Uravneniya 31(2) (1995), 296–311. MR 1373791
[9] T. Kusano, M. Naito and C.A. Swanson: Radial entire solutions of even order semilinear elliptic equations. Canad. J. Math. 40 (1988), 1281–1300. DOI 10.4153/CJM-1988-056-3 | MR 0990098
[10] T. Kusano and S. Oharu: Bounded entire solutions of second order semilinear elliptic equations with application to a parabolic initial value problem. Indiana Univ. Math. J. 34 (1985), 85–95. DOI 10.1512/iumj.1985.34.34004 | MR 0773394
[11] T. Kusano and C.A. Swanson: A general method for quasilinear elliptic problems in $\mathbb{R}^N$. J. Math. Anal. Appl. 167 (1992), 414–428. DOI 10.1016/0022-247X(92)90216-Z | MR 1168598
[12] W.-M. Ni: On the elliptic equation $\Delta u + K(x)u^{(n+2)/(n-2)} = 0$, its generalizations, and applications in geometry. Indiana Univ. Math. J. 31 (1982), 493–529. DOI 10.1512/iumj.1982.31.31040 | MR 0662915
[13] E.S. Noussair: On the existence of solutions of semilinear elliptic boundary value problems. J. Differential Equations 34 (1979), 482–495. DOI 10.1016/0022-0396(79)90032-9 | MR 0555323
Partner of
EuDML logo